Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal from Klonopin shadows721

Posted by Viridis on August 29, 2003, at 15:22:18

In reply to Re: withdrawal from Klonopin, posted by shadows721 on August 29, 2003, at 11:32:05

I'm very sorry about what you went through, and you're right -- choice of words doesn't change the seriousness of your experience in any way.

I was simply trying to make the point that many medications that are very helpful cause dependency and have to be discontinued slowly. It's unfortunate that people so often demonize one particular class of meds that improves the quality of life for so many people.

I hope that things are better for you now, and I didn't intend to direct any anger at you, just put things in perspective. Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:253823
URL: http://www.dr-bob.org/babble/20030828/msgs/255372.html